Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
On ranks and cranks of partitions modulo 4 and 8
Authors: Mortenson, Eric T.
Date of Publication (YYYY-MM-DD): 2019
Title of Journal: Journal of Combinatorial Theory. Series A
Volume: 161
Start Page: 51
End Page: 80
Document Type: Article
ID: 743073.0
 
Full text / Content available
On the tenth-order mock Theta functions
Authors: Mortenson, Eric T.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of the Australian Mathematical Society
Volume: 104
Issue / Number: 1
Start Page: 44
End Page: 62
Document Type: Article
ID: 735625.0
 
Full text / Content available
A Kronecker-type identity and the representations of a number as a sum of three squares
Authors: Mortenson, Eric T.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Bulletin of the London Mathematical Society
Volume: 49
Issue / Number: 5
Start Page: 770
End Page: 783
Document Type: Article
ID: 733932.0
 
Full text / Content available
Dyson’s ranks and Appell–Lerch sums
Authors: Hickerson, Dean; Mortenson, Eric T.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Mathematische Annalen
Volume: 367
Issue / Number: 1-2
Start Page: 373
End Page: 395
Document Type: Article
ID: 733941.0
 
Full text / Content available
A double-sum Kronecker-type identity
Authors: Mortenson, Eric T.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Advances in Applied Mathematics
Volume: 82
Start Page: 155
End Page: 177
Document Type: Article
ID: 733942.0
 
Full text / Content available
Eulerian series as modular forms revisited
Authors: Mortenson, Eric T.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Proceedings of the American Mathematical Society
Volume: 143
Issue / Number: 6
Start Page: 2379
End Page: 2385
Document Type: Article
ID: 717586.0
 
Full text / Content available
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.